# SDR CALA2015032000186

- Difficulty date: March 18, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N32404
- Make and model: Boeing 737924
- Aircraft serial: 30121
- Aircraft time: 42,400 hours, 17,070 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1131
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC CRACK INDICATION AT STATION 500F LT BETWEEN STRINGERS 8 & 9.  REPAIRED FRAME IAW EA 5310-04716 REV I.
